# SDR UALA2011101705595

- Difficulty date: October 15, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 57,850 hours, 6,890 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Contaminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE NEAR AFT GALLEY AND SEAT 45 ABC TO 53 ABC.  FOUND CONNECTOR WET. REMOVED WATER UNDER MAT.
